It is hard to give you an accurate assessment of your situation without reviewing your entire history in person.
The medications that you are on help control the heart rate and rhythm. There are a lot of options available nowadays. I can only say that the medications are right if these are helping control your symptoms. You haven't mentioned your symptoms but if these drugs are helping reduce the severity and frequency of your symptoms, you are on the right ones.
Hope that helps
The holter showed 13 tachy events in 24 hours, 4 serious, 9 short. in no case was I aware of them, not even discomfort. However, the symptoms I have felt for years, sudden nausea, dizziness, intense fatigue, gut anxiety aches. almost intolerable tingling in arms shoulders and thighs, hour-long sweats, continue as they have been for twenty years before my CAD was disovered (stent RCA May 2010) I unhappily assume they are post trauma anxiety and medicine side effects and must just accept them. Thank you for your carefully reasoned reply.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.